| Model Number |
TFNT00 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported during the intraocular lens implantation the lens would not deploy.There was patient contact with the device.The surgery was completed on the same day.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been one other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).